# SDR HEEA060220

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1076Y
- Make and model: Bell 206L-1
- Aircraft serial: 45380
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 206033601117
- Condition: Mismanufactured
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MISMANUFACTURED DOOR.
